Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rose_geranium

My drug-induced acne (acneiform)

Recommended Posts

I've always had small zits throughout my teenage years. They're not big or cystic, but just pesky little bumps. But that changed when I was put on 3 medications in late 2009. My skin has gone from 80% problem-free to 100% problematic. Here's a comparison by the years (focused on my cheeks, because those are the most significant areas):

No meds, I was 19 years old:
2007.thumb.jpg.6ddc92873c711dfef29999396


Now, when I've began taking those 3 psychiatric meds:
2010.thumb.jpg.68b02099b714b9380315ac50b2013.thumb.jpg.0f6d828af0851003bf471087e

2014.thumb.jpg.9e8a56ad130722d378bad9c5a



When I've completely stopped from taking those meds (after tapering the doses for about a year):
2015-09.thumb.jpg.96c34f7d4fc9dbd20104272015-10-1.thumb.jpg.c0fb437075f6ba50fc322015-10-2.thumb.jpg.53d8113dee35a2d134722015-10-3.thumb.jpg.902cfbfe393ca0fb7f94


As you see, my skin is now inflamed & so painful...nothing works on me & I've stopped trying too hard because this is clearly caused by the meds.

I'm sharing this because I want to know if there's anyone else in this forum who's experiencing medication-induced acne? How is your skin now? Will this EVER gonna get better?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×